# SDR DALA13033029258

- Difficulty date: June 26, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N958DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53528
- Aircraft time: 43,044 hours, 22,334 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SKATE ANGLE WAS FOUND DAMAGED DURING DVI OF SURROUNDING STRUCTURE OF DORSAL FIN.  REMOVED RIGHT INNER SKATE ANGLE.  DRILLED NEW ANGLE.  INSTALLED ANGLE IAW SRM 55-30-05, P27 AND DWG 5912188.
